# SDR C2XA00IA087

- Difficulty date: April 4, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145
- Aircraft serial: 145078
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14521700003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT OMEGA BEAM WAS FOUND TO BE CORRODED UNDER THE CARBON FIBER FLOOR SUPPORT.  MAINTENANCE REMOVED THE DAMAGED SECTION OF OMEGA BEAM AND INSTALLED A REPAIR DOUBLER IAW EMB 145 SRM 51-40-02 AND EMB FAX SST1274/99, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
